Alert archive / Kentucky / Special Weather Statements in 2015
Special Weather Statement, NWS Louisville, KY
NWS Louisville, KY issued this special weather statement at Apr 19, 2015, 7:21 PM EDT for Garrard County, Lincoln County, Kentucky. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2015, 7:21 PM EDT (23:21 UTC)
- Expired
- Apr 19, 2015, 7:50 PM EDT
- In force
- 29 min
- Issued by
- NWS Louisville, KY
Counties Garrard County, KY, Lincoln County, KY
The radar
The Jackson,KY radar (KJKL), 105 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 8:00 PM EDT | TSTM WND GST 50 | Berea, KY | ONE TREE DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.4 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1820 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
825
WWUS83 KLMK 192321
SPSLMK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
721 PM EDT SUN APR 19 2015
KYZ056-057-066-067-192350-
CASEY KY-GARRARD KY-LINCOLN KY-MADISON KY-
721 PM EDT SUN APR 19 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...
AT 720 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTH OF STANFORD...AND MOVING NORTHEAST
AT 50 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
STANFORD...
LANCASTER...
WALNUT FLAT AND CRAB ORCHARD...
PREACHERSVILLE AND GILBERT...
MANSE AND POINT LEAVELL...
PAINT LICK AND BUGGYTOWN...
THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS
76 AND 77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3751 8426 3753 8434 3747 8438 3748 8444
3733 8450 3733 8452 3735 8455 3734 8457
3724 8471 3724 8473 3745 8480 3772 8448
3753 8419
TIME...MOT...LOC 2322Z 225DEG 42KT 3743 8464
$$
KDWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Apr 19, 3:31 PM EDT, 3 hours 50 minutes earlier.
Area forecast discussion, Apr 19, 3:31 PM EDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 331 PM EDT Sun Apr 19 2015 .SHORT TERM (Now through Monday Night)... Issued at 325 PM EDT Sun Apr 19 2015 Warm front is lifting north through Kentucky this afternoon, with the transition underway from the steady rain that we had this morning to a more convective regime. Upper wave will lift NE across the Ohio Valley, with a surface low over southern Illinois lifting up the Wabash Valley. Should have well over 50 percent coverage of T-storms as we head into the evening, then shutting down quickly once the upper wave is to our north and east. Will carry high POPs for an early evening period, with lower POPs to follow. Could have a few strong storms through early evening. Just enough deep-layer shear and mid-level wind to support marginally severe wind and hail. Much of the region dodged the heavy rain potential with this morning's precip shield, but some totals near 1 inch have been observed west of I-65. Any of the stronger thunderstorms this afternoon/evening, especially in these areas, could cause flooding issues. Will remain quite unsettled overnight into Monday as a series of disturbances will swing through a broad full-latitude trof. Main limiting factor in POPs is whether the next rounds of showers and storms will be tonight or Monday. Cold front swings through during the day, with POPs tapering quickly behind it. very little diurnal recovery expected in temps, and southern Indiana may realize daytime highs in the morning. Monday night appears dry with temps actually slightly below normal as a much cooler and drier air mass spills in. .LONG TERM (Tuesday through Sunday)... Issued at 300 PM EDT Sun Apr 19 2015 Overall mid-level pattern in extended forecast period looks to be somewhat amplified and blocky across North America. Ohio Valley should be under general west or northwest mid-level flow most of the period between a closed low over the Great Lakes which will progress into southeast Canada and northern New England, and ridging well to our west. Within this pattern, a few embedded weak shortwaves should ride east or southeast toward the Ohio and Tennessee Valleys. This could produce a couple episodes of showers, but no particularly heavy or persistent rain is expected at this time in the extended. In the dailies, Tuesday will start off mostly clear but models agree that the approach of one such shortwave will cause clouds to increase in the afternoon, with a chance of showers and perhaps a few thunderstorms by late afternoon into evening over south-central IN and north-central KY. This wave will move ESE Tuesday night over our area with some showers. From Wednesday onward, model forecast agreement and confidence becomes a bit more tenuous, as would be expected in the forecast synoptic pattern. On Wednesday, a weak frontal boundary will move through, which could spark scattered showers, mainly over central KY. Thereafter, another impulse or two could bring a chance of showers about Friday night and/or Saturday, but again, nothing too heavy or long-lasting is expected based on current projections. Normal high temperatures right now are in the upper 60s to lower 70s, with lows in the mid to upper 40s. Forecast max temperatures for mid this week through next weekend generally will average at or below normal in most areas, with perhaps only lower to mid 60s late week into next weekend. Low temperatures will be cool, especially late week and next weekend with around 40 to the mid 40s, and even some upper 30s in cooler valleys. && .AVIATION (18Z TAF Update)... Updated at 110 PM EDT Sun Apr 19 2015 Rain shield ahead of a surface warm front is lifting northward across Kentucky. Precip has just shut off at BWG, with a wind shift to SW, while SDF and LEX are still out of the ESE. Fuel-alternate MVFR conditions pretty much across the board. Main challenge for the afternoon is the impact of any convection that re-develops in the warm sector. Satellite imagery shows enough enhancement in the cu over western Tennessee to suggest there will be some destabilization, but still expect showers and storms to be spotty in nature. Will hold on to VCSH for much of the afternoon, but also include a narrow window of VCTS/CB late in the afternoon as an upper-level shortwave lifts NNE through the Ohio Valley. Ceilings will run high-end MVFR for most of the afternoon, with fuel-alternate conditions in and around thunderstorms. Plenty of moisture around tonight but SW winds will keep the boundary layer mixed, so will stick with MVFR conditions. Another wave aloft will push a weak cold front through Monday morning. Will carry VCSH if not VCTS as this disturbance swings through. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Short Term........RAS Long Term.........TWF Aviation..........RAS
Hazardous weather outlook, Apr 19, 3:38 PM EDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 338 PM EDT SUN APR 19 2015 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-201945- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 338 PM EDT SUN APR 19 2015 /238 PM CDT SUN APR 19 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. A FEW STORMS COULD BE STRONG THROUGH EARLY EVENING...WITH GUSTY WINDS AND HAIL POSSIBLE. ANY THUNDERSTORM COULD PRODUCE HEAVY RAINFALL...WHICH WOULD RESULT IN LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN ON MONDAY WITH BRIEF HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO THIS EVENING. SPOTTERS ARE ALSO ENCOURAGED TO REPORT RAINFALL TOTALS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. RAS/TWF
In the hours before
Special weather statement, Apr 19, 6:07 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 607 PM EDT SUN APR 19 2015 INZ090-KYZ024-025-028-029-045-053-192235- BRECKINRIDGE KY-BULLITT KY-HARDIN KY-HARRISON IN-LARUE KY-MEADE KY-NELSON KY- 607 PM EDT SUN APR 19 2015 ...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN... AND 50 MPH WINDS... AT 606 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES SOUTH OF BRANDENBURG TO HODGENVILLE...AND MOVING NORTHEAST AT 35 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING VISIBILITIES...AND STRONG GUSTY WINDS OF AROUND 40 TO 50 MPH...ARE EXPECTED WITH THESE STORMS. * THESE STORMS WILL ALSO IMPACT... HODGENVILLE... ELIZABETHTOWN... MAPLES CORNER AND RINEYVILLE... GARRETT AND BUCK GROVE... ROANOKE AND RED HILL... BOOTH AND HUGHES LANDING... THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS 105 AND 94. THESE STORMS WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN MILE MARKERS 136 AND 137. THESE STORMS WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS 10 AND 1. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 3806 8604 3775 8554 3752 8578 3777 8624 TIME...MOT...LOC 2207Z 215DEG 28KT 3779 8616 3757 8581 AMS
Special weather statement, Apr 19, 6:15 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
515 PM CDT SUN APR 19 2015
KYZ077-078-081-082-192245-
ADAIR KY-CLINTON KY-CUMBERLAND KY-RUSSELL KY-
515 PM CDT SUN APR 19 2015
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...
AT 513 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
BURKESVILLE TO BURKESVILLE TO 7 MILES NORTHEAST OF CELINA...AND
MOVING NORTHEAST AT 40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
JAMESTOWN...
BURKESVILLE...
MODOC AND INROAD...
RIBBON AND HOBART...
WILLIS CREEK AND MONTPELIER...
WAGO AND OLGA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3664 8546 3689 8543 3719 8504 3706 8495
3689 8501 3686 8506 3683 8506 3681 8503
3661 8537 3661 8544
TIME...MOT...LOC 2215Z 220DEG 34KT 3695 8532 3677 8531
3661 8537
KDSpecial weather statement, Apr 19, 6:33 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
633 PM EDT SUN APR 19 2015
KYZ036-040-041-048-192305-
FAYETTE KY-JESSAMINE KY-SCOTT KY-WOODFORD KY-
633 PM EDT SUN APR 19 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...AND 40 MPH WINDS...
AT 632 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF VERSAILLES...AND MOVING
NORTHEAST AT 30 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...AND GUSTY WINDS OF AROUND 35 TO
40 MPH...ARE EXPECTED WITH THIS STORM. THIS STORM IS ALSO
EXHIBITING SOME WEAK LOW LEVEL ROTATION.
* THIS STORM WILL ALSO IMPACT...
LEXINGTON...
FAYETTE MALL...
U K ARBORETUM...
DUNBAR HIGH SCHOOL...
BRYAN STATION...
PINCKARD AND KEENE...
LITTLE TEXAS AND FROGTOWN...
BLUE GRASS AIRPORT AND BEAUMONT PARK...
VILEY AND HOLIDAY HILLS...
THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
69 AND 81.
THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS
110 AND 126.
THIS STORM WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS 68
AND 72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3789 8473 3798 8481 3827 8449 3814 8437
3812 8438 3808 8432
TIME...MOT...LOC 2233Z 228DEG 28KT 3795 8472
KDSpecial weather statement, Apr 19, 6:53 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
653 PM EDT SUN APR 19 2015
KYZ041-048-049-057-192325-
CLARK KY-FAYETTE KY-JESSAMINE KY-MADISON KY-
653 PM EDT SUN APR 19 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...
AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF NICHOLASVILLE...AND MOVING
NORTHEAST AT 35 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 40
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
WINCHESTER...
CADENTOWN...
CUZICK AND LOGANA...
SPEARS AND VALLEY VIEW...
COLETOWN AND EAST HICKMAN...
ATHENS...
THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
87 AND 94.
THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS
104 AND 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3774 8449 3777 8454 3775 8454 3774 8456
3779 8462 3779 8461 3810 8437 3808 8433
3809 8432 3807 8428 3807 8426 3796 8410
TIME...MOT...LOC 2253Z 220DEG 28KT 3780 8451
KDSpecial weather statement, Apr 19, 7:19 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 719 PM EDT SUN APR 19 2015 KYZ036-037-041>043-192350- BOURBON KY-FAYETTE KY-HARRISON KY-NICHOLAS KY-SCOTT KY- 719 PM EDT SUN APR 19 2015 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF INCH HAIL...AND 40 MPH WINDS... AT 717 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF GEORGETOWN...AND MOVING NORTHEAST AT 30 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... CYNTHIANA... JACKSONVILLE AND BRENTSVILLE... EWALT CROSSROADS AND KISERTON... SHAWHAN AND LAIR... RUDDELS MILLS... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 3852 8425 3836 8403 3813 8444 3821 8451 TIME...MOT...LOC 2320Z 222DEG 25KT 3821 8441 KD
Special weather statement, Apr 19, 7:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
721 PM EDT SUN APR 19 2015
KYZ056-057-066-067-192350-
CASEY KY-GARRARD KY-LINCOLN KY-MADISON KY-
721 PM EDT SUN APR 19 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...
AT 720 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTH OF STANFORD...AND MOVING NORTHEAST
AT 50 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
STANFORD...
LANCASTER...
WALNUT FLAT AND CRAB ORCHARD...
PREACHERSVILLE AND GILBERT...
MANSE AND POINT LEAVELL...
PAINT LICK AND BUGGYTOWN...
THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS
76 AND 77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3751 8426 3753 8434 3747 8438 3748 8444
3733 8450 3733 8452 3735 8455 3734 8457
3724 8471 3724 8473 3745 8480 3772 8448
3753 8419
TIME...MOT...LOC 2322Z 225DEG 42KT 3743 8464
KDThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 4:11 PM EDT | Special Weather Statement | LMK | Butler, Logan, Simpson | 29 min |
| Apr 19, 4:40 PM EDT | Special Weather Statement | LMK | Butler, Simpson, Warren | 30 min |
| Apr 19, 5:07 PM EDT | Special Weather Statement | LMK | Warren | 28 min |
| Apr 19, 5:08 PM EDT | Special Weather Statement | LMK | Butler, Edmonson, Grayson | 32 min |
| Apr 19, 5:40 PM EDT | Special Weather Statement | LMK | Grayson, Hardin | 30 min |
| Apr 19, 5:42 PM EDT | Special Weather Statement | LMK | Cumberland | 28 min |
| Apr 19, 6:07 PM EDT | Special Weather Statement | LMK | Hardin | 28 min |
| Apr 19, 6:15 PM EDT | Special Weather Statement | LMK | Cumberland, Russell | 30 min |
| Apr 19, 6:33 PM EDT | Special Weather Statement | LMK | Fayette | 32 min |
| Apr 19, 6:47 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Harrison, Scott | 33 min |
| Apr 19, 6:53 PM EDT | Special Weather Statement | LMK | Clark | 32 min |
| Apr 19, 7:19 PM EDT | Special Weather Statement | LMK | Harrison | 31 min |
| Apr 19, 7:54 PM EDT | Special Weather Statement | LMK | Madison | 46 min |
Nearby
Special Weather Statements in Kentucky, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.